# SDR EISA20000113

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CRACK INDICATIONS NOTED AT RT SIDE 760.95 HOLES, TOTAL OF 4 HOLES AS MARKED.  INSTALLED BOEING PREVENTATIVE MOD KIT 65C36279-36 PER BOEING SERVICE BULLETIN 727-53-0197, INSTALLED 2 DOUBLERS AND 1 STRAP.
